# SDR DALA2020030401629

- Difficulty date: March 1, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 91,744 hours, 41,741 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 667, L/P 6675828) 4R SPRING DOOR IS BROKEN. CORRECTIVE ACTION: R/R SPRING DOOR HANDLE PER AMM 757 52-11.
